# SDR 2011FA0000797

- Difficulty date: December 8, 2011
- Submitted: December 21, 2011
- Operation: General aviation
- Aircraft: N732YK
- Make and model: Cessna T210M
- Aircraft serial: 21061879
- Aircraft time: 5,910 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Housing
- Part number: 171400033
- Condition: Worn
- Location: Cockpit Seat
- Part time: 5,910 hours
- Component: Seat, Cessna
- Component part number: 121411332
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT SEAT ROLLER HOUSING TANG LENGTH WORN BELOW LIMIT OF AD 2011-10-09.
